Title: Complexity and performance of urban expansion models
Authors: Poelmans, Lien ×
Van Rompaey, Anton #
Issue Date: 2010
Publisher: Pergamon
Series Title: Computers, Environment and Urban Systems vol:34 issue:1 pages:17-27
ISSN: 0198-9715
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Division of Geography & Tourism
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
Urban Models complexity.pdf Published 907KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science